MAUDE Adverse Event Report: COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE; SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE

COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE; SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE
Catalog Number ASP185
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.The additional two devices referenced in b5 are captured under separate reports.
 
Event or Problem Description
According to the available information the medical teams noticed that a suction device was not working.They checked that their suction system was working properly by disconnecting it, which was indeed the case.After checking several units from this lot, they found that none of them were working.However, units from a different lot were working normally.Three defective suction devices currently are in quarantine.They are currently using suction devices from different lots.

Brand Name
ELEFANT SUCTION-IRRIGATION DEVICE
Common Device Name
SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24518871
Report Number9610711-2026-00073
Device Sequence Number8515135
Product Code FQH
UDI-Device Identifier03600040970799
UDI-Public3600040970799
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASP185
Device Lot Number10376808_ASP1854002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown